Open Journal of Geology

Vol.4 No.12(2014), Paper ID 52845, 11 pages

DOI:10.4236/ojg.2014.412049

 

Reduced Partition Function Ratio in the Frequency Complex Plane: A Mathematical Approach

 

Jie Yuan

 

Key Laboratory of Earth and Planetary Physics, Institute of Geology and Geophysics, Chinese Academy of Sciences, Beijing, China

 

Copyright © 2014 Jie Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yuan, J. (2014) Reduced Partition Function Ratio in the Frequency Complex Plane: A Mathematical Approach. Open Journal of Geology, 4, 654-664. doi: 10.4236/ojg.2014.412049.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.